Alert archive / Mississippi / Tornado Warnings in 2019

Tornado Warning 118, NWS Jackson, MS

December 29, 20196 counties in Mississippi

NWS Jackson, MS issued this tornado warning at Dec 29, 2019, 4:02 PM CST for 6 counties in Mississippi. It was in force for 43 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 29, 2019, 4:02 PM CST (22:02 UTC)
Expired
Dec 29, 2019, 4:45 PM CST
In force
43 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Attala County, MS, Choctaw County, MS, Clay County, MS, Oktibbeha County, MS, Webster County, MS, Winston County, MS

The radar

The Columbus AFB radar (KGWX), 87 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 29, 4:03 PM CSTTORNADO2 W Mccool, MSNUMEROUS TREES DOWNED AND SNAPPED. HOME DAMAGED ON ATTALA COUNTY ROAD 2120. PICTURES POSTED ON SOCIAL MEDIA.
Dec 29, 4:03 PM CSTTORNADO3 Nne Ethel, MSAN EF1 TORNADO TOUCHED DOWN ON THE NORTH SIDE OF STATE HIGHWAY 12, WITH MINOR TREE DAMAGE. THE TORNADO PARALLELED HIGHWAY 12, CROSSING MORRIS ROAD, WIDENING AND INTENSIFYING JUST NORTH OF THE INTERSECTION. THE TORNADO DESTROYED MORE TREES AND DAMAGED OUTBUILDI
Dec 29, 4:10 PM CSTTORNADO2 W Mccool, MSNUMEROUS TREES DOWNED ALONG HIGHWAY 12. REPORTED VIA SOCIAL MEDIA.
Dec 29, 4:13 PM CSTTORNADO1 Ese Weir, MSA WEAK EF1 TORNADO TOUCHED DOWN NEAR WEIR-HIGHPOINT ROAD ON THE EAST SIDE OF WEIR. THE TORNADO MOVED NORTHEAST, TOPPLING MULTIPLE TREES ALONG HENSON ROAD. THE TORNADO ALSO TOOK DOWN A POWER LINE BEFORE WEAKENING AND LIFTING NEAR PHILLIPS-GAMMILL ROAD, WITH MIN
Dec 29, 4:18 PM CSTTSTM WND DMG1 Ssw Fentress, MSPOWER LINES DOWN ON PHILLIPS-GAMMILL RD AND ON HENSON RD. A COUPLE SMALL OUTBUILDINGS DAMAGED AS WELL.
Dec 29, 4:19 PM CSTTSTM WND DMG1 Nne Ackerman, MSPOWERLINES DOWN ON HWY 12.
Dec 29, 4:30 PM CSTTSTM WND DMG1 Sse Double Springs, MSTREES DOWN ON SELF CREEK RD. POSSIBLE TORNADO. REPORTED BY EMA.
Dec 29, 4:32 PM CSTTORNADO2 Ese Double Springs, MSA WEAK EF0 TORNADO TOUCHED DOWN NEAR THE INTERSECTION OF SELF CREEK ROAD AND J Y TURNER ROAD. THE TORNADO MOVED NORTHEAST, CAUSING SCATTERED TREE DAMAGE AND MINOR DAMAGE TO MOBILE HOMES, SKIRTING, AND SHINGLES. THE TORNADO CROSSED SELF CREEK ROAD TWICE MORE BE
Dec 29, 4:50 PM CSTTSTM WND DMG2 Nw Clayton Village, MSREPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 29, 2:56 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2019-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2019-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

200 
WFUS54 KJAN 292202
TORJAN
MSC007-019-025-105-155-159-292245-
/O.NEW.KJAN.TO.W.0118.191229T2202Z-191229T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
402 PM CST Sun Dec 29 2019

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Choctaw County in central Mississippi...
  Oktibbeha County in northeastern Mississippi...
  Northeastern Attala County in central Mississippi...
  Northwestern Winston County in east central Mississippi...
  East central Webster County in north central Mississippi...
  Southwestern Clay County in northeastern Mississippi...

* Until 445 PM CST.
    
* At 402 PM CST, a severe thunderstorm capable of producing a tornado
  was located 13 miles northeast of Kosciusko, moving northeast at 65
  mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Ackerman and Chester around 415 PM CST.
  Reform around 420 PM CST.
  Longview around 430 PM CST.
  Starkville and Pheba around 435 PM CST.

Other locations impacted by this tornadic thunderstorm include
Mccool, French Camp, Sturgis and Weir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3329 8881 3302 8932 3324 8950 3370 8900
      3349 8876 3332 8873
TIME...MOT...LOC 2202Z 233DEG 58KT 3317 8941 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

EC
2 follow-up statements
334 
WWUS54 KJAN 292219
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
419 PM CST Sun Dec 29 2019

MSC007-292228-
/O.CAN.KJAN.TO.W.0118.000000T0000Z-191229T2245Z/
Attala MS-
419 PM CST Sun Dec 29 2019

...THE TORNADO WARNING FOR NORTHEASTERN ATTALA COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CST for central, north
central, northeastern and east central Mississippi.

LAT...LON 3307 8923 3342 8931 3370 8900 3349 8876
      3332 8873 3329 8881
TIME...MOT...LOC 2218Z 231DEG 49KT 3331 8921 

$$

MSC019-025-105-155-159-292245-
/O.CON.KJAN.TO.W.0118.000000T0000Z-191229T2245Z/
Choctaw MS-Oktibbeha MS-Winston MS-Webster MS-Clay MS-
419 PM CST Sun Dec 29 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CST FOR EASTERN
CHOCTAW...OKTIBBEHA...NORTHWESTERN WINSTON...EAST CENTRAL WEBSTER AND
SOUTHWESTERN CLAY COUNTIES...
    
At 418 PM CST, a severe thunderstorm capable of producing a tornado
was located over Ackerman, or 15 miles northwest of Louisville,
moving northeast at 55 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Reform around 425 PM CST.
  Sherwood around 430 PM CST.
  Longview around 435 PM CST.
  Starkville around 440 PM CST.
  Pheba around 445 PM CST.

Other locations impacted by this tornadic thunderstorm include
Sturgis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3307 8923 3342 8931 3370 8900 3349 8876
      3332 8873 3329 8881
TIME...MOT...LOC 2218Z 231DEG 49KT 3331 8921 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

ET
646 
WWUS54 KJAN 292233
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
433 PM CST Sun Dec 29 2019

MSC019-155-159-292242-
/O.CAN.KJAN.TO.W.0118.000000T0000Z-191229T2245Z/
Choctaw MS-Winston MS-Webster MS-
433 PM CST Sun Dec 29 2019

...THE TORNADO WARNING FOR EASTERN CHOCTAW...NORTHWESTERN WINSTON AND
EAST CENTRAL WEBSTER COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CST for central, north
central and northeastern Mississippi.

LAT...LON 3329 8881 3329 8909 3356 8905 3356 8902
      3364 8902 3370 8900 3349 8876 3332 8873
TIME...MOT...LOC 2232Z 233DEG 58KT 3345 8899 

$$

MSC025-105-292245-
/O.CON.KJAN.TO.W.0118.000000T0000Z-191229T2245Z/
Oktibbeha MS-Clay MS-
433 PM CST Sun Dec 29 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CST FOR OKTIBBEHA
AND SOUTHWESTERN CLAY COUNTIES...
    
At 432 PM CST, a severe thunderstorm capable of producing a tornado
was located near Longview, or 9 miles west of Starkville, moving
northeast at 65 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
Oktibbeha and southwestern Clay Counties, including the following
locations... Sturgis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3329 8881 3329 8909 3356 8905 3356 8902
      3364 8902 3370 8900 3349 8876 3332 8873
TIME...MOT...LOC 2232Z 233DEG 58KT 3345 8899 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

ET

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Dec 29, 3:27 PM CST, 35 minutes earlier.

Area forecast discussion, Dec 29, 3:27 PM CST, 35 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
327 PM CST Sun Dec 29 2019

.DISCUSSION...
Tonight and tomorrow...

Showers and thunderstorms coming to an end as a cold front sweeps
through the area, associated with a low pressure system moving
through the upper Mississippi River Valley.  A secondary low,
associated with a vigorous shortwave moved up along and ahead of the
boundary, setting off a round of severe weather in portions of the
southeast this afternoon.  Todays rainfall will add a bit of low
level moisture to the boundary layer, helping to keep some stratus
in before midnight.  Drier air is working into the region,
attempting to counter the residual RH...and should scour out the
clouds allowing temps to drop into the low 40s/upper 30s by dawn.
Tomorrow, weak ridging will return to the Gulf Coast, and winds come
around to more westerly...breezy in the north and a little lighter
in the south along the ridge axis.  Though sunny skies are
anticipated, highs will only climb into the 50s in the cooler
airmass. /HJS/

Tuesday through Saturday:

With the large cutoff low moving eastward over the Great Lakes
region, surface flow will rotate around to the west. This will keep
our temperatures to seasonal values with highs in the 50s and lows
in the 30s. Surface high pressure will move over the region from
Tuesday into Wednesday. As the high pressure pushes east, surface
flow will rotate out of the south by Wednesday evening. Warm air
advection will begin to bring in the moist air off of the Gulf of
Mexico and PWs will increase to 1.5 inches. Rain chances will
increase overnight Wednesday and into Thursday as a baroclinic zone
sets up from SW LA to northern AL ahead of a trough diving down out
of the Four Corners region and into the southern Plains.

Now, this system is still 5 days out and the global models continue
to show some discrepancies in how much of the warm sector moves over
our area and how quickly this system pushes east. In any case, they
all do show at least 2-4" of rain falling over the CWA between
Thursday and Friday, with some models showing totals of +6"
possible. At this time of year especially, the flash flood threat is
dependent on the rainfall rates, or whether the bulk of the rain
falls within 6 hours or over 24 hours. Also with these types of
heavy rain events, the location of the heavy rain bands is
determined by mesoscale features which can't quite be deciphered
this far out in time yet. So for the meantime, we are going to keep
this out of the HWO, mainly because of the current, ongoing severe
threat over the area this afternoon, but just know that there is a
concern for flash flooding with this event. If model guidance
continues this trend, then a flash flood threat will surely be
introduced in later forecasts.

Going forward, the the bulk of the rainfall will move out of the
area Friday with some lingering rain showers in the eastern half of
the CWA throughout the day. Conditions will remain warm (highs in
the 60s) on Friday and Saturday as we stay on the south end of the
trough and flow will be generally out of the west. /10/

&&

.AVIATION...
12Z TAF discussion:
Aviation forecast is a mix of a little of everything as a frontal
boundary approaches the region with showers and isolated thunder
associated with it. Thunder chances are actually relatively low
and have not been added yet to the prevailing weather. LIFR to VFR
conditions are current, and expect the widely varied categories to
continue through the afternoon and evening until the front clears
the region. Winds come around to more westerly behind the
boundary, gusting in excess of 20 kts in its wake. Guidance show a
brief return to more IFR cigs west of I-55 before breaking back
out to VFR by 06z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       39  55  35  55 /  55   0   0   0
Meridian      42  57  36  56 /  77   0   0   0
Vicksburg     40  56  36  56 /  31   0   0   0
Hattiesburg   43  58  36  58 /  60   1   0   0
Natchez       40  56  36  56 /  24   0   0   0
Greenville    39  52  35  51 /  31   0   0   0
Greenwood     40  53  36  51 /  55   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

10/HJS
Hazardous weather outlook, Dec 29, 7:39 AM CST, 8 hours 23 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
739 AM CST Sun Dec 29 2019

ARZ074-075-LAZ007-023-024-026-MSZ018-019-034-052-054>066-292100-
Ashley-Chicot-Morehouse-Franklin LA-Catahoula-Concordia-Bolivar-
Sunflower-Washington-Lauderdale-Copiah-Simpson-Smith-Jasper-
Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Covington-Jones-
739 AM CST Sun Dec 29 2019

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, east central
Mississippi, northwest Mississippi, and south central
Mississippi.

.DAY ONE...Today and Tonight...

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today

Isolated severe thunderstorms are possible. Some thunderstorms
could produce damaging wind gusts.  A tornado cannot be ruled
out.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

LAZ008-009-015-016-025-MSZ025>033-035>051-053-292100-
West Carroll-East Carroll-Richland-Madison LA-Tensas-Leflore-
Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena-Sharkey-Yazoo-
Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-
Claiborne-
739 AM CST Sun Dec 29 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi,
northeast Mississippi, and southwest Mississippi.

.DAY ONE...Today and Tonight...

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today

Severe thunderstorms are possible. Some thunderstorms could
produce damaging winds to 60 mph.  A tornado or two is possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

MSZ072>074-292100-
Marion-Lamar-Forrest-
739 AM CST Sun Dec 29 2019

This hazardous weather outlook is for portions of south central
Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight...

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Saturday.

19

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Dec 29, 12:58 PM CST, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Jackson MS
1258 PM CST Sun Dec 29 2019

MSZ019-291930-
Sunflower MS-
1258 PM CST Sun Dec 29 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SUNFLOWER COUNTY
UNTIL 130 PM CST...

At 1256 PM CST, trained weather spotters reported a strong
thunderstorm near Drew, moving northeast at 65 mph.

Dime size hail has been reported with this storm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3381 9045 3364 9066 3392 9066 3399 9058
      3399 9045
TIME...MOT...LOC 1856Z 223DEG 56KT 3384 9059

HJS
Special weather statement, Dec 29, 2:26 PM CST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
226 PM CST Sun Dec 29 2019

LAZ026-292100-
Concordia LA-
226 PM CST Sun Dec 29 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CONCORDIA PARISH UNTIL
300 PM CST...

At 226 PM CST, Meteorologists were tracking a strong thunderstorm
over Acme, or 10 miles southeast of Larto, moving northeast at 60
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Slocum around 235 PM CST.
  Deer Park around 245 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3155 9149 3153 9148 3152 9152 3145 9152
      3138 9146 3136 9150 3137 9151 3143 9154
      3142 9157 3141 9158 3128 9151 3126 9165
      3119 9159 3116 9170 3118 9168 3120 9170
      3124 9181 3129 9182 3131 9187 3133 9187
TIME...MOT...LOC 2026Z 239DEG 53KT 3126 9180

EC
Special weather statement, Dec 29, 3:30 PM CST, 32 minutes before
Special Weather Statement
National Weather Service Jackson MS
330 PM CST Sun Dec 29 2019

MSZ048-049-292215-
Hinds MS-Rankin MS-
330 PM CST Sun Dec 29 2019

...A STRONG THUNDERSTORM WILL AFFECT RANKIN AND SOUTHEASTERN HINDS
COUNTIES UNTIL 415 PM CST...

At 330 PM CST, Meteorologists were tracking strong thunderstorms
along a line extending from Ridgeland to near Terry. Movement was
east at 25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Flowood around 335 PM CST.
  Florence and Fannin around 350 PM CST.
  Star around 400 PM CST.
  Piney Woods around 405 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Tornado Watch remains in effect until 900 PM CST for central
Mississippi.

LAT...LON 3240 9014 3240 9007 3241 9007 3242 8994
      3248 8976 3205 8993 3205 9030
TIME...MOT...LOC 2130Z 267DEG 23KT 3241 9012 3205 9028

EC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 12:58 PM CSTSpecial Weather StatementJANSunflower32 min
Dec 29, 2:16 PM CSTSevere Thunderstorm WarningJANAdams, Jefferson44 min
Dec 29, 2:36 PM CSTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds39 min
Dec 29, 2:43 PM CSTSevere Thunderstorm WarningJANAdams, Franklin47 min
Dec 29, 2:51 PM CSTTornado WarningJANHinds, Madison39 min
Dec 29, 3:03 PM CSTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Jefferson42 min
Dec 29, 3:11 PM CSTSevere Thunderstorm WarningJANAttala, Holmes, Leake, Madison, Rankin, Scott and 1 more64 min
Dec 29, 3:30 PM CSTSpecial Weather StatementJANRankin45 min
Dec 29, 3:35 PM CSTTornado WarningJANAttala, Leake, Madison40 min
Dec 29, 3:46 PM CSTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery, Webster44 min
Dec 29, 4:18 PM CSTSpecial Weather StatementJANNeshoba42 min
Dec 29, 4:42 PM CSTTornado WarningJANClay, Lowndes, Oktibbeha48 min
Dec 29, 5:12 PM CSTSevere Thunderstorm WarningJANKemper, Lauderdale, Neshoba, Newton48 min
Dec 29, 5:18 PM CSTTornado Warning Tornado observedJANKemper, Lauderdale, Neshoba, Newton57 min
Dec 29, 5:34 PM CSTTornado WarningJANLowndes, Noxubee56 min
Dec 29, 5:41 PM CSTSpecial Weather StatementJANCovington, Jefferson Davis, Marion, Smith64 min

Nearby

Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.